Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Normal Integral Bases for Infinite Abelian Extensions
University West, Department of Technology.
2001 (English)In: Acta Arithmetica, ISSN 0065-1036, Vol. 100, 79-83 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 100, 79-83 p.
National Category
Mathematics
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-2348OAI: oai:DiVA.org:hv-2348DiVA: diva2:311190
Available from: 2010-04-20 Created: 2010-04-20 Last updated: 2010-06-21Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Lundström, Patrik
By organisation
Department of Technology
In the same journal
Acta Arithmetica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 74 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf